Research areas

  1. Published

    Three new species of Entoprocta from West Norway. / Ryland, John S.; Nielsen, Claus.

    In: Sarsia: North Atlantic marine science, Vol. 1, 1961, p. 39-45.

    Research output: Contribution to journalJournal articleResearchpeer-review

  2. Published

    Field meeting on the Lower Greensand and Chalk in the Isle of Wight. / Bromley, Richard Granville; Middlemiss, Frank A.

    In: Proceedings of the Geologists' Association, Vol. 73, 1962, p. 449-453.

    Research output: Contribution to journalJournal articleResearch

  3. Published

    On the Diophantine equation $xi ^2-2m^2eta ^2=-1$. / Jensen, Chr. U.

    In: Mathematica Scandinavica, Vol. 11, 1962, p. 58-62.

    Research output: Contribution to journalJournal articleResearchpeer-review

  4. Published

    On the solvability of a certain class of non-Pellian equations. / Jensen, Chr. U.

    In: Mathematica Scandinavica, Vol. 10, 1962, p. 71-84.

    Research output: Contribution to journalJournal articleResearchpeer-review

  5. Published

    Über eine Klasse nicht-Pellscher Gleichungen. / Jensen, Chr. U.

    In: Journal fuer die Reine und Angewandte Mathematik, Vol. 209, 1962, p. 36-38.

    Research output: Contribution to journalJournal articleResearchpeer-review

  6. Published

    On characterizations of Prüfer rings. / Jensen, Chr. U.

    In: Mathematica Scandinavica, Vol. 13, 1963, p. 90-98.

    Research output: Contribution to journalJournal articleResearchpeer-review

  7. Published

    Remark on a characterization of certain ring class fields by their absolute Galois group. / Jensen, Chr. U.

    In: Proceedings of the American Mathematical Society, Vol. 14, 1963, p. 738-741.

    Research output: Contribution to journalJournal articleResearchpeer-review

  8. Published

    A remark on relative integral bases for infinite extensions of finite number fields. / Jensen, C. U.

    In: Mathematika, Vol. 11, 1964, p. 64-66.

    Research output: Contribution to journalJournal articleResearchpeer-review

  9. Published

    A remark on arithmetical rings. / Jensen, Chr. U.

    In: Proceedings of the American Mathematical Society, Vol. 15, 1964, p. 951-954.

    Research output: Contribution to journalJournal articleResearchpeer-review

  10. Published